ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On an Infinite System of Compatibility Conditions Along a Shock Ray

Ravindran, Renuka and Prasad, Phoolan (1993) On an Infinite System of Compatibility Conditions Along a Shock Ray. In: Quarterly Journal of Mechanics and Applied Mathematics, 46 (1). pp. 131-140.

Qua_Jl_ Mechanics Appl Math-1993-RAVINDRAN-131-40.pdf - Published Version

Download (347kB) | Preview
Official URL: http://dx.doi.org/10.1093/qjmam/46.1.131


To study the position and strength of a shock discontinuity as it propagates into a medium at rest, an infinite system of compatibility conditions can be derived. Each of these involves derivatives of a single flow variable and is in the form of a transport equation along shock rays. For two-dimensional shock propagation, the first two compatibility conditions are derived in detail.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Oxford University Press.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Kujur Pawan
Date Deposited: 28 Jun 2006
Last Modified: 14 Sep 2016 07:28
URI: http://eprints.iisc.ac.in/id/eprint/7746

Actions (login required)

View Item View Item